# SDR UALA2013062604446

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 57,833 hours, 21,611 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST AT L1 DOOR ATTENDENT PANEL FAULTED.  REPLACED EMERGENCY LIGHT RT WING BATTERY PACK, GROUND TESTED OK.
